# SDR IPXA2024092464213

- Difficulty date: August 26, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 37,796 hours, 26,016 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Loose
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD WING TO BODY SUPPORT IN FRONT OF LEFT ECS BAY DOOR STA 900 HAS EXFOLIATING CORROSION DOT 47-10. INSTALLED NEW T-CHORD IN STRUCTURES ZONE 100 LOWER FWD WING TO BODY FRONT OF LEFT ECS BAY DOOR STA 900 IAW SRM 51-4O-02.
